Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

73 Publications


2019 | Journal Article | IST-REx-ID: 6240 | OA
Location of the spectrum of Kronecker random matrices
J. Alt, L. Erdös, T.H. Krüger, Y. Nemish, Annales de l’institut Henri Poincare 55 (2019) 661–696.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6511 | OA
Local single ring theorem on optimal scale
Z. Bao, L. Erdös, K. Schnelli, Annals of Probability 47 (2019) 1270–1334.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6843 | OA
On isometric embeddings of Wasserstein spaces – the discrete case
G.P. Gehér, T. Titkos, D. Virosztek, Journal of Mathematical Analysis and Applications 480 (2019).
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Conference Paper | IST-REx-ID: 7035 | OA
Dirac masses and isometric rigidity
G.P. Geher, T. Titkos, D. Virosztek, in:, Kyoto RIMS Kôkyûroku, Research Institute for Mathematical Sciences, Kyoto University, 2019, pp. 34–41.
View | Download Submitted Version (ext.)
 

2019 | Journal Article | IST-REx-ID: 72 | OA
Limit law of a second class particle in TASEP with non-random initial condition
P. Ferrari, P. Ghosal, P. Nejjar, Annales de l’institut Henri Poincare (B) Probability and Statistics 55 (2019) 1203–1225.
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

department=LaEr

Search

Filter Publications